# SDR COMA0060664

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R32009
- Condition: Cut
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM WAS CUT AT THE LOWER FLANGE AT FS 379 LBL 9 DURING INCORPORATION OF SB 601R-53-037 REV A.  PERFORMED A MAJOR REPAIR TO TRANSVERSE BEAM AT FS 379 LBL 9 IAW WVAC EO 601R-53-1599.
